# SDR SWAA2023050929680

- Difficulty date: April 20, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER UNDER VERTICAL FIN AT WL 308 BS 1016+23 RBL 8.<EVALUATED DAMAGE ON DOUBLER UNDER VERTICAL FIN AT WL 308; BS 1016+23; RBL 8. MAXIMUM MATERIAL LOSS 0.8' X 0.8' X 0.004' ORIGINAL THICKNESS 0.040' REMAINING THICKNESS 0.036' FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR THIS PART.;[09] VERIFIED CORRECTION ACTION ITEM 8.;[10] INSTALLED FASTENER DOCUMENTED IN STEP 1;[11] VERIFIED CORRECTIVE ACTION 10 AND THE MEASUREMENT TABLE.;[12] STEP 2 OK TO INSTALL ACCESS PANEL 323AR & PANEL 323BR;[13] UPDATED MESURMENT TABLE;[14] VERIFIED MEASUREMENT TABLE COMPLETED. PROVIDED PARTIAL UPDATE FOR STEP 2.;[15] COMPLETED STEP 2 INSTALLED PANELS 323AR AND 323BR PER AMM#20-50-11 USING TOOLING SCREWGUN ID:ATS1310 S/N:1310158 DUE:10/2023;[16] VERIFIED CORRECTIVE ACTION ITEM 15.;[17] 'AS PER EA 23-153-01355; THE REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.';[18] JOB COMPLETE.;[19] JOB COMPLETE.
